MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC; CATARACT PACK - INST OF OKLA

MEDLINE INDUSTRIES, INC; CATARACT PACK - INST OF OKLA
Catalog Number VAL024CAIOC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a cataract procedure, a particulate was injected into the patient's eye.The facility reported that the particulate was found on different components within the cataract pack.The customer stated the patient followed up with a retina doctor, related to the reported incident.According to the customer, the particulate was not noticed upon opening the cataract pack.No additional information is available.The sample was received for evaluation.White pieces of styrofoam from support tray was found on btc of some packs.A root cause for the reported incident could not be determined.Due to the reported incident, and in an abundance of caution, this mdr is being filed.If additional information becomes available, the report will be re-opened and re-evaluated.
 
Event or Problem Description
It was reported that during a cataract procedure, a particulate was injected into the patient's eye.

Common Device Name
CATARACT PACK - INST OF OKLA
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC
three lakes drive
northfield, il
MDR Report Key10150796
Report Number1423395-2020-00011
Device Sequence Number3852844
Product Code OJK
UDI-Device Identifier10193489271287
UDI-Public10193489271287
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVAL024CAIOC
Device Lot Number20CBR275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;